# SDR UPS98826422

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME CRACKED IN RADIUS, JUST FWD OF CAPT'S WINDSHIELD.  INSIDE RAIN REMOVAL PLENUM ACCESS PLATE #94L, UPPER INBD CORNER.  REPAIRED IAW SRM 53-2-0 FIG 1B.
